Uniform estimates for bilinear Hilbert transforms and bilinear maximal functions associated to polynomials

Xiaochun Li, Lechao Xiao

Research output: Contribution to journalArticle

Abstract

We study the bilinear Hilbert transforms and bilinear maximal functions associated to nonflat polynomial curves and obtain uniform Lr estimates for (Formula Presented), where d is the degree of the polynomial. In addition, the lower bound of r is sharp up to the end point.

Original languageEnglish (US)
Pages (from-to)907-962
Number of pages56
JournalAmerican Journal of Mathematics
Volume138
Issue number4
DOIs
StatePublished - Aug 2016

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Uniform estimates for bilinear Hilbert transforms and bilinear maximal functions associated to polynomials'. Together they form a unique fingerprint.

  • Cite this